Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 43, NWS State College, PA

May 15, 20189 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 15, 2018, 3:45 PM EDT for 9 counties in Pennsylvania. It was in force for 60 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 3:45 PM EDT (19:45 UTC)
Expired
May 15, 2018, 4:45 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Lancaster County, PA, Lebanon County, PA, Perry County, PA, Schuylkill County, PA, York County, PA

The radar

The State College radar (KCCX), 124 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 3:50 PM EDTTSTM WND DMG1 Nnw Falling Spring, PATREES AND WIRES DOWN ON PIKE ROAD AT MILL ROAD
May 15, 3:52 PM EDTTSTM WND DMGCrums Corners, PATREES AND WIRES DOWN ON RAMBO HILL ROAD AT SPRING ROAD
May 15, 4:05 PM EDTTSTM WND DMGSchuylkill Haven, PATREES AND WIRES DOWN.
May 15, 4:15 PM EDTTSTM WND GST 501 Sse Bordnersville, PA
May 15, 4:15 PM EDTTORNADO2 Nnw Enola, PAAN EF1 TORNADO KNOCKED DOWN A FEW DOZEN TREES AND DESTROYED A SHED JUST NORTH OF BELLE VISTA DRIVE TO THE NORTH-NORTHWEST OF ENOLA. THE PATH LENGTH WAS 200 YARDS AND THE MAXIMUM PATH WIDTH WAS 40 YARDS.
May 15, 4:17 PM EDTTSTM WND DMG1 N Rockville, PATREES AND WIRES DOWN AT NORTH FRONT STREET AND MILLER LANE
May 15, 4:17 PM EDTTSTM WND DMG1 Nw Coyle, PAWIDESPREAD TREES AND WIRES DOWN ON ROUTE 34
May 15, 4:20 PM EDTTSTM WND DMG1 Sse Rockville, PATREES INTO HOUSES ON GREEN STREET
May 15, 4:22 PM EDTTSTM WND GST 681 Wsw Grantville, PA
May 15, 4:26 PM EDTHAIL 1Mechanicsburg, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 12:26 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-484 J/kg
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

443 
WUUS51 KCTP 151945
SVRCTP
PAC041-043-055-057-071-075-099-107-133-152045-
/O.NEW.KCTP.SV.W.0043.180515T1945Z-180515T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
345 PM EDT TUE MAY 15 2018

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lancaster County in south central Pennsylvania...
  Southern Schuylkill County in central Pennsylvania...
  Northwestern York County in south central Pennsylvania...
  Dauphin County in south central Pennsylvania...
  Northeastern Franklin County in south central Pennsylvania...
  Northeastern Fulton County in south central Pennsylvania...
  Southern Perry County in south central Pennsylvania...
  Cumberland County in south central Pennsylvania...
  Lebanon County in south central Pennsylvania...

* Until 445 PM EDT

* At 345 PM EDT, severe thunderstorms were located along a line
  extending from New Mahoning to near Dehart Dam to 6 miles west of
  Newville, moving east at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to trees and power lines.

* Locations impacted include...
  Cornwall, St. Clair, Myerstown, Minersville, Palmyra, Colonial
  Park, Annville, Harrisburg, Progress and Lebanon.

This includes the following Interstates...
 The Pennsylvania Turnpike between mile markers 183 and 185...and
from mile markers 187 to 282.
 Interstate 78 from mile markers 0 to 8.
 Interstate 81 from mile markers 29 to 107.
 Interstate 83 from mile markers 28 to 50.
 Interstate 283 from mile markers 0 to 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4064 7598 4057 7602 4049 7644 4026 7607
      4005 7686 4007 7805 4011 7794 4008 7786
      4016 7780 4082 7588 4073 7576
TIME...MOT...LOC 1945Z 280DEG 40KT 4079 7584 4050 7674 4019 7753 

HAIL...1.50IN
WIND...60MPH
 
$$

Dangelo
2 follow-up statements
053 
WWUS51 KCTP 151959
SVSCTP

Severe Weather Statement
National Weather Service State College PA
359 PM EDT TUE MAY 15 2018

PAC057-152009-
/O.CAN.KCTP.SV.W.0043.000000T0000Z-180515T2045Z/
Fulton PA-
359 PM EDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FULTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM EDT for
south central and central Pennsylvania.

LAT...LON 4064 7598 4057 7602 4049 7644 4026 7607
      4005 7686 4007 7782 4021 7753 4082 7588
      4073 7576
TIME...MOT...LOC 1959Z 278DEG 34KT 4075 7584 4040 7686 4009 7765 

$$

PAC041-043-055-071-075-099-107-133-152045-
/O.CON.KCTP.SV.W.0043.000000T0000Z-180515T2045Z/
Lancaster PA-Schuylkill PA-York PA-Dauphin PA-Franklin PA-Perry PA-
Cumberland PA-Lebanon PA-
359 PM EDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN LANCASTER...SOUTHERN SCHUYLKILL...NORTHWESTERN
YORK...DAUPHIN...NORTHEASTERN FRANKLIN...SOUTHEASTERN PERRY...
CUMBERLAND AND LEBANON COUNTIES...

At 359 PM EDT, severe thunderstorms were located along a line
extending from near Snyders to near Rockville to Roxbury, moving east
at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Cornwall, Myerstown, Palmyra, Colonial Park, Annville, Harrisburg,
Progress, Lebanon, Hummelstown and Carlisle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4064 7598 4057 7602 4049 7644 4026 7607
      4005 7686 4007 7782 4021 7753 4082 7588
      4073 7576
TIME...MOT...LOC 1959Z 278DEG 34KT 4075 7584 4040 7686 4009 7765 

HAIL...1.50IN
WIND...60MPH
 
$$

Dangelo
011 
WWUS51 KCTP 152019
SVSCTP

Severe Weather Statement
National Weather Service State College PA
419 PM EDT TUE MAY 15 2018

PAC055-107-152028-
/O.CAN.KCTP.SV.W.0043.000000T0000Z-180515T2045Z/
Schuylkill PA-Franklin PA-
419 PM EDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SCHUYLKILL AND
NORTHEASTERN FRANKLIN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM EDT for
south central Pennsylvania.

LAT...LON 4005 7686 4007 7754 4022 7733 4048 7667
      4049 7644 4026 7607
TIME...MOT...LOC 2018Z 280DEG 40KT 4071 7558 4036 7660 4006 7739 

$$

PAC041-043-071-075-099-133-152045-
/O.CON.KCTP.SV.W.0043.000000T0000Z-180515T2045Z/
Lancaster PA-York PA-Dauphin PA-Perry PA-Cumberland PA-Lebanon PA-
419 PM EDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN LANCASTER...NORTHWESTERN YORK...SOUTHERN DAUPHIN...
EAST CENTRAL PERRY...CUMBERLAND AND LEBANON COUNTIES...

At 418 PM EDT, severe thunderstorms were located along a line
extending from near Neffs to near Harper Tavern to near Walnut
Bottom, moving east at 45 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Cornwall, Myerstown, Palmyra, Colonial Park, Annville, Harrisburg,
Progress, Lebanon, Hummelstown and Carlisle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4005 7686 4007 7754 4022 7733 4048 7667
      4049 7644 4026 7607
TIME...MOT...LOC 2018Z 280DEG 40KT 4071 7558 4036 7660 4006 7739 

HAIL...1.50IN
WIND...70MPH
 
$$

Dangelo

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:31 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, May 15, 12:31 PM EDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service State College PA
1231 PM EDT Tue May 15 2018

.SYNOPSIS...
Severe thunderstorms capable of significant damaging wind are
forecast Tuesday afternoon and evening across parts of central
Pennsylvania. A wet and muggy weather pattern will persist
through late week into the weekend with areas of locally heavy
rain and risk of flash flooding.

&&

.NEAR TERM /THROUGH TONIGHT/...
Severe Thunderstorm Watch 93 just issue for all of our CWA
except for warren county - through 8 pm edt.

After a few hour break in the isolated early convection over
northern PA, generally cloud free skies and strong diabatic
diabatic heating and advection of low to mid 60s dewpoints is
priming the airmass for one or two lines of fast-moving tsra
headed across our far NW counties ATTM.

Latest HRRR has this expanding/intensifying line of TSRA
screaming across much of central and northern PA by 21Z,
while lagging back along its southern edge over the Lower Susq
Valley.

A second mesoscale mid/upper level vort max will ride east along
the sagging/slowing frontal boundary near the mason dixon line
tonight, bringing the chc for training heavy showers/tsra cells
and heavy rain. Flash flood watch there through the first half
of tonight issued very early this morning looks good.

Central and northern counties of the state will dry out with
some brief/partial clearing possible, before winds veer all the
way around through the north and northeast, helping to develop a
widespread lowering stratus deck toward daybreak Wednesday.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
A wet and humid weather pattern is expected to last through the
end of the week as tropical moisture flowing northward collides
with a stalled frontal zone across the Mid Atlantic region. This
should result in some relatively cooler days (vs. mid-May
climo) and warmer nights given moist/humid airmass. Highest
precip probs are over south-central PA.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
A persistent flow of subtropical moisture interacting with a
quasi-stationary frontal system will keep conditions soggy over
the region for the foreseeable future. The front will wag north
and south for the next several days bringing periods of showers
and thunderstorms with very little chance of any 12 hour period
remaining dry in any one location. Proximity of drier air mass
and high pressure to the north over southern Canada means that
drier air will filter southward into far northern PA from time
to time, giving at least some chance of periodic drier periods
this week, but the main story is for daily chances of showers
and thunderstorms until further notice. The Thursday night into
Friday timeframe looks particularly wet as deep layer moisture
surges (PW near 2.0") thanks to amplification of the offshore
upper ridge coupled with a nearly stationary upper trough over
the central plains. This will direct copious subtropical
moisture northward into the eastern GLAKS and set the stage for
locally heavy rains and potential flooding given what will have
been a very wet week by that time.

Temperatures should be above seasonal climate averages this week
with a muggy summertime/humid feel given dewpoints in the 60s.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
Widespread VFR conditions will be interrupted by a few brief
periods of MVFR/IFR with a gusty thunderstorm this afternoon and
early evening. Strongest westerly wind gusts expected across the
northern half of PA where westerly mid-level winds are over 50
kts.

A cold front will push south across the region This afternoon,
accompanied in many locations by a round of strong to
potentially severe thunderstorms, with briefly reduced
cigs/vsbys and possible strong wind gusts.

Outlook...

Wed-Thu...Rain/low cigs possible, mainly southern Pa.

Fri...Rain/low cigs likely.

Sat...Rain/low cigs possible.

&&

.HYDROLOGY...
Some repeat/training convection (on the tail end of fcst
damaging Tstm wind complex) is possible across the southern tier
of central PA mainly this evening. Collaborated with adjacent
offices on FF watch across srn PA although would have preferred
to issue a more short-fused watch. 1-3hr FFGs as low as 1-1.5
inches suggest some runoff problems are possible.

Deep moisture feed advecting northward along stalled frontal
boundary suggests potential for heavy rain/FF risk through late
week. Current WPC EROs favor areas just south of PA for marginal
to slight risk of flash flooding.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight EDT tonight for PAZ033>036-
056-057-059-063>066.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Steinbugl
LONG TERM...DeVoir
AVIATION...Lambert
HYDROLOGY...lambert
Hazardous weather outlook, May 15, 3:20 PM EDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
320 PM EDT Tue May 15 2018

PAZ034>036-056-057-059-063>066-161930-
Bedford-Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
320 PM EDT Tue May 15 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-010>012-017>019-024-025-037-041-042-045-046-161930-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-
320 PM EDT Tue May 15 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ026>028-049>053-058-161930-
Huntingdon-Mifflin-Juniata-Union-Snyder-Montour-Northumberland-
Columbia-Schuylkill-
320 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ033-161930-
Somerset-
320 PM EDT Tue May 15 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 15, 3:05 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             1 S LILLY               40.41N  78.62W
05/15/2018  E1.25 INCH       CAMBRIA            PA   PUBLIC

            HAIL LARGER THAN QUARTERS.

&&

EVENT NUMBER CTP1801813

COLBERT
Local storm report, May 15, 3:08 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
308 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND GST     PENN VALLEY AIRPORT     40.82N  76.86W
05/15/2018  M52 MPH          SNYDER             PA   ASOS

&&

EVENT NUMBER CTP1801814

RXR
Local storm report, May 15, 3:19 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     3 S BERWICK             41.01N  76.25W
05/15/2018  M50 MPH          COLUMBIA           PA   PENNDOT RWIS

&&

EVENT NUMBER CTP1801815

RXR
Local storm report, May 15, 3:20 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND DMG     1 W WESTOVER            40.75N  78.70W
05/15/2018                   CLEARFIELD         PA   EMERGENCY MNGR

            TREE DOWN ON PHONE LINES BLOCKING ROAD.

&&

EVENT NUMBER CTP1801816

COLBERT
Special weather statement, May 15, 3:23 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
323 PM EDT TUE MAY 15 2018

PAZ026-034-035-152000-
Bedford PA-Fulton PA-Huntingdon PA-
323 PM EDT TUE MAY 15 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD...HUNTINGDON...
AND FULTON COUNTIES UNTIL 400 PM EDT...

At 323 PM EDT, Doppler radar indicated a strong thunderstorm over
Wells Tannery, moving east at 45 mph.

Nickel size hail and winds in excess of 40 mph are possible.

This strong thunderstorm will be near...
  Waterfall and Coaldale around 330 PM EDT.
  Fort Littleton around 340 PM EDT.
  Rockhill Furnace around 345 PM EDT.

Other locations impacted by this storm include Saltillo, Hopewell,
Shade Gap, Defiance and Orbisonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4001 7826 4019 7828 4027 7792 4026 7772
      4018 7779 4007 7786 4000 7792
TIME...MOT...LOC 1923Z 264DEG 38KT 4011 7817

Dangelo
Local storm report, May 15, 3:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     4 NW TROUT RUN          41.43N  77.13W
05/15/2018                   LYCOMING           PA   EMERGENCY MNGR

            TREES AND WIRES DOWN ON HOME.

&&

EVENT NUMBER CTP1801817

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:47 AM EDTFlash Flood WatchCTPAdams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more15 hr
May 15, 8:16 AM EDTSpecial Weather StatementCTPTioga44 min
May 15, 11:38 AM EDTSpecial Weather StatementCTPElk, McKean52 min
May 15, 12:00 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk, McKean75 min
May 15, 12:43 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Potter47 min
May 15, 12:46 PM EDTTornado WarningCTPCameron, Clinton, Elk, Potter44 min
May 15, 12:58 PM EDTSevere Thunderstorm WarningCTPCambria, Cameron, Clearfield, Clinton, Elk57 min
May 15, 1:03 PM EDTSpecial Weather StatementCTPTioga42 min
May 15, 1:14 PM EDTSevere Thunderstorm WarningCTPTioga61 min
May 15, 1:25 PM EDTTornado WarningCTPClinton, Lycoming, Potter, Tioga65 min
May 15, 1:34 PM EDTSpecial Weather StatementCTPCambria41 min
May 15, 1:42 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton, Lycoming63 min
May 15, 1:59 PM EDTSpecial Weather StatementCTPBlair46 min
May 15, 2:04 PM EDTTornado WarningCTPSullivan41 min
May 15, 2:11 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Huntingdon49 min
May 15, 2:16 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Huntingdon, Juniata, Lycoming and 6 more74 min
May 15, 2:34 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon, Juniata, Mifflin, Perry56 min
May 15, 2:45 PM EDTTornado WarningCTPMontour, Northumberland, Snyder, Union24 min
May 15, 2:48 PM EDTTornado WarningCTPColumbia, Montour, Northumberland42 min
May 15, 2:51 PM EDTSpecial Weather StatementCTPHuntingdon24 min
May 15, 3:14 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Northumberland, Perry, Schuylkill and 1 more46 min
May 15, 3:23 PM EDTSpecial Weather StatementCTPFulton37 min
May 15, 3:34 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Perry41 min
May 15, 4:14 PM EDTTornado WarningCTPCumberland, Dauphin, Perry, York31 min
May 15, 4:31 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, York59 min
May 15, 4:41 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York53 min
May 15, 5:07 PM EDTSevere Thunderstorm WarningCTPAdams, Lancaster, York83 min
May 15, 6:02 PM EDTAreal Flood AdvisoryCTPLancaster, York118 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.